# SDR 2003UALA00410

- Difficulty date: May 3, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,963 hours, 17,812 cycles
- Engine: Ge CFM56*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

APU CAUGHT ON FIRE AT GATE. AFTER REMOVAL THE APU DISPLAYED VERY LITTLE EVIDENCE OF FIRE.  THE FADEC CONTROL UNIT WAS CAPTURED FOR THE DOWN LOAD OF THE NON-VOLITILE MEMORY.  DATA INDICATED NO UNUSUAL OCCURENCES DURING THE OPERATION OF THE ENGINE AT THE TIME DOF THE INCIDENT.  TEST CELL RUNS TO DATE HAVE PROVEN NO ABNORMAL FUNCTIONING. FURTHER TESTING CONTINUES WITH INTRODUCTION OF THERORETICAL IMPLENTATIONS (INCLUDING SIMULATED TAIL WIND GUSTS) TO PIN POINT CAUSE.  THESE ACTION WILL BE FOLLWED BY A COMPLETE DISASSEMBLY AND INSPECTION OF LRU'S. ESTIMATED COMPLETION DATED: JUNE 23, 03.
